Sur la positivité de la fonction de Green.

Jaak Peetre; Ioan A. Rus

Mathematica Scandinavica (1967)

  • Volume: 21, page 80-89
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Peetre, Jaak, and Rus, Ioan A.. "Sur la positivité de la fonction de Green.." Mathematica Scandinavica 21 (1967): 80-89. <>.

author = {Peetre, Jaak, Rus, Ioan A.},
journal = {Mathematica Scandinavica},
keywords = {partial differential equations},
pages = {80-89},
title = {Sur la positivité de la fonction de Green.},
url = {},
volume = {21},
year = {1967},

AU - Peetre, Jaak
AU - Rus, Ioan A.
TI - Sur la positivité de la fonction de Green.
JO - Mathematica Scandinavica
PY - 1967
VL - 21
SP - 80
EP - 89
KW - partial differential equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.